Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A generalization of Robert's result on dimension for Artinian modules

Arabian Journal for Science and Engineering, vol.35, pp.37-44, 2010 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

A Different Characterization of the Unit Group U1(Z(CnxC6))

Journal of Algebra and Computational Applications, vol.9, no.1, pp.1-8, 2020 (Refereed Journals of Other Institutions)

Construction of Units in ZC24

International Journal odf Algebra, vol.8, no.10, pp.471-477, 2014 (International Refereed University Journal)

Refereed Congress / Symposium Publications in Proceedings

An Analogue of the Artin-Rees Lemma for Artinian modules

ICPAM-VAN 2018, Van, Turkey, 11 - 13 September 2018, pp.69

Idempotent Units in Integral Group Rings of Direct Products

2nd International Conference on Pure and Applied Mathematics 2018, Van, Turkey, 11 - 13 September 2018, vol.1, no.1, pp.101